International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 347591 | https://doi.org/10.1155/S0161171204305193

C. K. Li, V. Zou, "On defining the product rklδ", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 347591, 13 pages, 2004. https://doi.org/10.1155/S0161171204305193

On defining the product rklδ

Received15 May 2003

Abstract

Let ρ(s) be a fixed infinitely differentiable function defined on R+=[0,) having the properties: (i) ρ(s)0, (ii) ρ(s)=0 for s1, and (iii) Rmδn(x)dx=1 where δn(x)=cmnmρ(n2r2) and cm is the constant satisfying (iii). We overcome difficulties arising from computing lδn and express this regular sequence by two mutual recursions and use a Java swing program to evaluate corresponding coefficients. Hence, we are able to imply the distributional product rklδ for k=1,2, and l=0,1,2, with the help of Pizetti's formula and the normalization.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views88
Downloads331
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.